# SDR USAASB97198

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plate
- Condition: Missing
- Location: Nr 2 Eng Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - FL1129 - FLT HAD BE RELEASED WITH AN MEL ON THE NR 2 ENG 'A' FIRE WARNING LOOP.  EN ROUTE TO IAH, CAPT RECEIVED A FAULT IND ON THE NR 2 ENG 'B' FIRE WARNING LOOP.  CAPT AGREED TO DIVERT TO MEM WHERE THE FLT LANDED W/O FURTHER INCIDENT.  MX CLEANED AND TIGHTENED THE LOOP DETECTORS ON THE NR 2 ENG AND THE SYS CHECKED GOOD.  THE A/C WAS THEN RELEASED WITH THE MEL DELETED.  ON THE NEXT FLT, DURING CLIMB, THE NR 2 ENG OVERHEAD IND BECAME INTERMITTENT THEN STEADY.  THE CREW ACCOMP SPECIAL PROCEDURES AND THE LIGHT EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT MEM AND LANDED W/O FURTHER INCIDENT. MX FOUND A PLATE ON TOP OF THE NR 2 ENG COMPRESSOR SECTION MISING.  REPLACED SAME.
